# SDR VNAA 202105169995

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670390633
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE FAIRING ATTACH "T" IS CORRODED AND CRACKED. ATTACH "T" ANGLE IS BETWEEN FS629 AND FS661. LOCATED AND INSTALLED NEW ATTACH "T" ANGLE FS 661-629 IAW CRJ 700 SRM 51-42-06-001-001-A01,SRM 51-40-11-001-001-A01,SRM 51-42-15-001-001-A01 BLUEPRINT SH670-39063.
